MENU

You are here

Perturbation of $\\\\Delta u+u\\\\sp (N+2)/(N-2)=0$, the scalar curvature problem in $R\\\\sp N$, and related topics

TitlePerturbation of $\\\\Delta u+u\\\\sp (N+2)/(N-2)=0$, the scalar curvature problem in $R\\\\sp N$, and related topics
Publication TypeJournal Article
Year of Publication1999
AuthorsAmbrosetti, A, Garcia Azorero, J, Peral, I
JournalJ. Funct. Anal. 165 (1999) 117-149
Abstract

Some nonlinear elliptic equations on $R^N which arise perturbing the problem with the critical Sobolev exponent are studied. In particular, some results dealing with the scalar curvature problem in $R^N are given.

URLhttp://hdl.handle.net/1963/3255
DOI10.1006/jfan.1999.3390

Sign in